# SDR ASOA2014021109949

- Difficulty date: January 16, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,297 hours, 24,302 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULHEAD WEB HAS INDICATION NOTED AT LBL 9.50, WL 128 APPROX 1.5" IN LENGTH 80 PERCENT FSH.  FAILED NDT INSPECTION.  COMPLIED WITH EC/TC REO 601R-53-61-1285 & MET ALL THE REQUIREMENTS OF REO 601R-53-61-1285, REV D.
